# SDR SWAA2012052104210

- Difficulty date: May 10, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6579917
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT ANGLE CRACKED BETWEEN WBL 71.24 TO WBL 78.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
